# SDR FDEA201406211505

- Difficulty date: June 21, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 53,478 hours, 10,224 cycles
- Engine: Pwa PW4460
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010004
- Part serial: F19934
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF,  ATTEMPTED TO PUSH UP NR 2 ENGINE TO TAKEOFF POWER & COULD NOT GET REQUIRED POWER DURING TAKEOFF ROLL.  HIGHEST POWER WAS 1.3 EPR.  TAXIED BACK TO RAMP.  REMOVED AND REPLACED NR 2 FMU, PUMP, AND PB SENSE LINE IAW AMM 73-21-01-4-2.  PERFORMED ENGINE RUN AND LEAK CHECK PER JRH 4,5 AND 6.  ALL PARAMETERS WITHIN LIMITS.  GROUND OPS CHECKED NORMAL.
